Publication
Title
An approach for optimal allocation of safety resources : using the knapsack problem to take aggregated cost-efficient preventive measures
Author
Abstract
Language
English
Source (journal)
Risk analysis / Society for Risk Analysis [New York] - New York
Publication
New York : 2013
ISSN
0272-4332
Volume/pages
33:11(2013), p. 2056-2067
ISI
000330107500011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.11.2013
Last edited 04.10.2018
To cite this reference